MAUDE Adverse Event Report: THORATEC CORPORATION HEARTMATE® POWER MODULE (N/A); VENTRICULAR (ASSIST) BYPASS

THORATEC CORPORATION HEARTMATE® POWER MODULE (N/A); VENTRICULAR (ASSIST) BYPASS
Model Number 1340
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the streamline cable on the power module was damaged.A replacement streamline cable was requested.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: the reported event of a damaged streamline cable on the patient power module (serial number:(b)(4)).Could not be confirmed.The power module was not returned for analysis, and there were no additional images or documents submitted for review.Attempts were made to obtain additional event information, but no response was received.The root cause for the reported event could not be conclusively determined through this investigation.The device history records were reviewed and showed no deviations from manufacturing or qa specifications.The heartmate 3 left ventricular assist device (lvas) instructions for use (ifu), and the heartmate 3 patient handbook, are currently available.The current revision of the instructions for use (ifu) can be found on the eifu page of the abbott website.Section 7 of the ifu ¿alarms and troubleshooting¿ and section 5 of the patient handbook ¿alarms and troubleshooting¿ explain how to properly interpret and troubleshoot atypical alarms.Section 2 of the ifu ¿ ¿setting up the power module (pm) prior to use¿ instructs users how to properly connect their internal backup battery, ¿the contacts should ¿snap¿ into place.Gently pull on the connection to make sure it is secure.¿ section 3 of the ifu ¿powering the system¿ instructs users to regularly check the connection to the backup battery of the power module prior to initial use and after service/maintenance.Section 4 of the ifu ¿system monitor¿ and section 6 of the patient handbook -¿caring for the equipment¿ explain how to properly handle the power module and cables to prevent damage.The patient handbook cautions the users to call their hospital contacts if they think, for any reason, any portion of their equipment is not functioning as usual, is broken, or they are uncomfortable with the operation of the equipment.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
HEARTMATE® POWER MODULE (N/A)
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key23439041
Report Number2916596-2025-06923
Device Sequence Number14642181
Product Code DSQ
UDI-Device Identifier00813024010654
UDI-Public(01)00813024010654(11)121001
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P060040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1340
Device Catalogue Number1340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown